Analysis of Adverse Reaction of Analgesics, Antipyretics and Non-Steroidal Anti-Inflammatory Drugs Prescribed by Physicians of Health Care Facilities in Podilskyi Region during 2015
Stepaniuk, N. H.
Hladkykh, F. V.
Basarab, O. V.
- Publisher: Ivano-Frankivsk National Medical University
Galician Medical Journal
(issn: 2414-1518, eissn: 2306-4285)
adverse reactions; diclofenac; ibuprofen; acetaminophen
The problem of medicines rational use exists all over the world. It concerns particularly analgesics, antipyretics and non-steroidal anti-inflammatory drugs (NSAIDs). In Ukraine the side effects caused by non-steroidal antiphlogistics rank the second place according to the prevalence among all registered cases.The objective of the research was to analyze adverse drug reaction report forms concerning adverse reactions caused by the use of NSAIDs, analgesics, antipyretics, and were submitted during 2015 to the Vinnytsia regional unit of the State Expert Center of the Ministry of Health of Ukraine.The conducted research showed that 1460 cases of adverse reactions (AR) or lack of efficacy of medication (LOE) were registered in Vinnytsia region in 2015. Among all registered cases of AR with proven causal relationships (94.4%) caused by NSAIDs, there were 42.4% of AR caused by diclofenac sodium, 24.2% caused by ibuprofen, 10.6% caused by paracetamol, 9.1% caused by analginum (metamizole sodium) and 7.6% caused by nimesulide.The classification of patients according to age showed inhomogeneity in these medications prescription: ibuprofen and acetaminophen were taken mostly by teenagers, analginum was raken by young people and older people took mostly nimesulide. Diclofenac retained the stable position of “the gold standard” in the treatment and was evenly administered to patients of all ages.In addition, diclofenac and nimesulide were determined to be mostly prescribed to patients with rheumatologic pathology and ibuprofen, paracetamol and analgin were prescribed for the treatment of acute respiratory viral infections (hyperthermal syndrome). It should be noticed that allergic reactions dominated among the manifestations of adverse reactions of the studied drugs.